# SDR ABXA9701770

- Difficulty date: October 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N828AX
- Make and model: Doug DC-8-63
- Aircraft serial: 45999
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 57503653
- Condition: Corroded
- Location: Bs 610-710
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON LWR FUSELAGE SKIN FS 610 TO FS 710.  REPLACED SKIN IAW ABX REA D853-19477MR.
